# SDR RAIA980415

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: GE328
- Condition: Failed
- Location: Inst Panel
- Part time: 500 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

STL - FLT 7467 - CREW COULD NOT GET NOSE GEAR DOWN AND LOCKED INDICATION, FOLLOWED CHECKLIST.  MAINTENANCE INSPECTED AND REPLACED NOSE GEAR INDICATOR BULBS.  (X)
